Lancaster EPrints

The management of universities

Johnes, G (1999) The management of universities. Scottish Journal of Political Economy, 46 (5). pp. 505-522. ISSN 0036-9292

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Scottish Journal of Political Economy
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 43548
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:00
Refereed?: Yes
Published?: Published
Last Modified: 22 Nov 2017 22:12
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43548

Actions (login required)

View Item